Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Side effects of BP medications - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   Dr XXXX here
Doctor :   How may i help you?
User :   Hello
User :   My mom was suffering from hypertension two months ago
Doctor :   Ok is he regular meds
Doctor :   *She
User :   And she was adviced to continue with the prescribed medicine
Doctor :   ok
User :   She is fine now but still doc asked her to continue it
Doctor :   What are her present complanits
User :   Now the problem is she gets knee ache badly and it has swollen a bit in last two weeks
Doctor :   Is it bilateral
User :   she never suffered from such swollen legs though she had pain b4
User :   is this because of the medicine
Doctor :   Can you name th emeds
User :   am extremely sorry doc i don't know the medicine name as she don't stay with me. she in in my native
User :   but a concern was there so thought to consult u
Doctor :   See there are few meds whicha re pronbe for swelling but can confirm after knowing what medicines
Doctor :   I will be not be able to help with out names
User :   ok thanks... one more thing. After having the medicine she gets too much sleep and because of that too her face has swollen up
User :   what to do
Doctor :   Her age?
User :   48
Doctor :   It could also be due toi arthritis
Doctor :   That has the same signs too
User :   but she never had any problem since the symtoms occured
Doctor :   In that case will require an examination for the same
User :   can i come back to you this tomorrow with the name of the medicine
Doctor :   As per my knowledge swelling is common after hypertensives
Doctor :   But no pain will be associated
Doctor :   Ya sure
User :   but how do i get u online
Doctor :   I will online tmrw from 10 pm to 1 am
Doctor :   I will take overe your chat
User :   great.. thanks a lot
Doctor :   you are welcome
Doctor :   Thanks for consulting me
Doctor :   Bye for now
User :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor